Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Blomer, Valentin / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Echterhoff, Siegfried / Frahm, Jan / Gordina, Maria / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna

IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

See all formats and pricing
More options …
Volume 28, Issue 3


Simple connectivity in polar spaces

Max Horn / Reed Nessler / Hendrik Van Maldeghem
Published Online: 2015-04-15 | DOI: https://doi.org/10.1515/forum-2014-0009


We settle the simple connectivity of the geometry opposite a chamber in a polar space of rank 3 by completing the job for the non-embeddable polar spaces and some polar spaces with small parameters.

Keywords: Non-embeddable polar space; opposition; covering degree; simple connectivity

MSC: 51E24

About the article

Received: 2014-01-16

Revised: 2014-10-05

Published Online: 2015-04-15

Published in Print: 2016-05-01

Citation Information: Forum Mathematicum, Volume 28, Issue 3, Pages 491–505, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2014-0009.

Export Citation

© 2016 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in